Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Epi-derivatives of integral functionals with applications


Authors: Philip D. Loewen and Harry H. Zheng
Journal: Trans. Amer. Math. Soc. 347 (1995), 443-459
MSC: Primary 49J52; Secondary 49K15, 58C20
MathSciNet review: 1282892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study first- and second-order epi-differentiability for integral functionals defined on $ {L^2}[0,T]$, and apply the results to obtain first- and second-order necessary conditions for optimality in free endpoint control problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J52, 49K15, 58C20

Retrieve articles in all journals with MSC: 49J52, 49K15, 58C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1282892-2
PII: S 0002-9947(1995)1282892-2
Keywords: Integral functionals, epiderivative, epiconvergence
Article copyright: © Copyright 1995 American Mathematical Society